# SDR AALA201711039009

- Difficulty date: October 30, 2017
- Submitted: November 3, 2017
- Operation: Air carrier
- Aircraft: N132AN
- Make and model: Airbus A321-231
- Aircraft serial: 6473
- Aircraft time: 9,754 hours, 2,869 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 9N5346401143
- Condition: Delaminated
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOOR PANEL 151MF IS DELAMINATED. REPLACED AFT CARGO FLOOR PANEL 151MF.
